Research

A note on free convection along a vertical wavy surface in a porous medium


Reference:

Rees, D. A. S. and Pop, I., 1994. A note on free convection along a vertical wavy surface in a porous medium. Journal of Heat Transfer, 116 (2), pp. 505-508.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsRees, D. A. S.and Pop, I.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13114

Export

Actions (login required)

View Item